The Permanent Income Hypothesis: Estimation and Testing by Instrumental Variables
Journal of Political Economy, 1982, vol. 90, issue 5, 895-916
References: Add references at CitEc
Citations: View citations in EconPapers (130) Track citations by RSS feed
Downloads: (external link)
http://dx.doi.org/10.1086/261100 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:90:y:1982:i:5:p:895-916
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().